my last attempt was with <Mod Edit - acy - methods>. I took them all and then left the house for work. The aspirin made everything around me spin and I nearly crashed my car. Luckily (or unluckily depending on the point of view) I managed to make it to a gas station parking lot before I threw up all over my car. I worked for my parents at the time and it was my father who cleaned up my car for me. I'm sure he knew what happened with the hundreds of bits of pill, but he never brought it up. The entire day at work was horrible after that. Constantly running to the bathroom to throw up and everything spinning made it hard to walk and focus. It was so difficult to keep my eyes open, I found myself passing out in the middle of the store and waking up a couple minutes later when a coworker would nudge me on the shoulder. All in all probably 1 of the worst days of my life and not something I'll ever repeat. Just thinking about it gives me chills. I still feel the effects of that day. I physically can't take any pill medication without my stomach automatically heaving. Because of this I get a monthly reminder of my past, every time I think about taking a Midol I'm reminded that I can't....... Do you guys know anything that could help me keep a Midol down? I'm too embarrassed to ask my physician about it.